# SDR YENA2024052900794

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 71,435 hours, 25,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL FINDING. DENT ON RH FUSELAGE SKIN BETWEEN FR2 AND FR3 AT 14" BELOW OF STGR RH SIDE; (RESOLVED ON W/O: 1283758 TASKCARD: NR-00001) FUR CREATED # FUR-A320-53-01269, REF MEXICANA WO1310910, 1283758, NRC 00228, : DENT ON RH FUSELAGE SKIN AT FR3 AND 14" BELOW RH LATERAL STGR WAS REPAIRED I.A.W. S.R.M. 53-11-11-300-041 REV- .148 FEB-01-24. THIS REPAIR IS CATEGORY B, INSPECTIONS REQUIRED AT 60,000FC / 120,- 000FH FROM TIME OF REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST I.A.W. S.R.M. 53-- 11-11-205-037 REV.148 FEB-01-24. ACC BY A04242 - AGUILAR RECAMIER, ALINE METZERI 09APR24. INSP BY A03131 VALDEZ ALVAREZ MAURICIO 30MAR24 ACC BY A04242 - AGUILAR RECAMIER, ALINE METZERI 09APR24. INSP BY A03131 VALDEZ ALVAREZ MAURICIO 30MAR24.
